A Bayesian approach to Generalized Signed-Rank Estimation for Nonlinear Models with Multidimensional Indices
Eddy Kwessi*, Brice M. Nguelifack, Guy-vanie Miakonkana
Trinity University, 1 Trinity Place, San Antonio, TX 78258, USA.
United States Naval Academy, Annapolis, MD 21402 , USA.
African School of Economics, Princeton University, Princeton, NJ 08544, USA.
Abstract: In this paper, we propose a Bayesian estimation method for generalized signed-rank estimates in nonlinear models with multidimensional indices. Simulations of the Bayesian posterior parameters using Markov Chain Monte Carlo approach are given.
Keywords: Bayesian, Generalized signed-rank, Nonlinear, Multidimensional, Estimation.
Pages: 295 – 318 | Full PDF Paper